# SDR DALA2017072105592

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 71,698 hours, 53,527 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPLICE ON LONG 28R BILGE AREA STA Y=225 TO 240 AT FWD CARGO COMPARTMENT. SPLICE WAS REPLACED PER SRM 53-14-2 FIG 1, SRM 51-10-4 AND SRM 51-30-5.
